# SDR TWAA0019902

- Difficulty date: December 22, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,916 hours, 16,930 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001143
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COFFEE MAKER NUMBER 6 WAS EMITTING A BURNED WIRE SMELL. CREW TURNED OFF THE COFFEE MAKER.  MAINTENANCE REPLACED IT. CHECK-C 9-10-00 MCI.
